Informa
10月31日
Show Filter
7:30am - 8:30am
Info

Analyst Breakfast Briefing

  • Scott Turnbull - Director of Technology, US Ignite
  • Peter Murray - Executive Director, Dense Networks
  • Michael Render - CEO, RVA LLC Market Research
More
Showing of Streams
10:40am - 11:30am

Networking & Coffee Break

More
Showing of Streams
12:40pm - 1:30pm
Info

Networking Lunch

Location: Expo Hall

More
Showing of Streams
3:00pm - 3:50pm
Info

Networking Lunch

Location: Expo Hall

More
Showing of Streams
7:30am - 8:30am 60 mins
Analyst Breakfast Briefing
  • Scott Turnbull - Director of Technology, US Ignite
  • Peter Murray - Executive Director, Dense Networks
  • Michael Render - CEO, RVA LLC Market Research
8:30am - 8:40am 10 mins
Day 1 Shared Keynotes
Chairperson's Opening Remarks
8:40am - 9:00am 20 mins
Info
Day 1 Shared Keynotes
The Role of IoT for the Connected Car: Revolutionizing Future Mobility with Data and Machine Learning
  • Using remote access to vehicle operation information and using GPS for drivers and passengers
  • Utilizing automotive mobile apps to enhance the driving experience
  • Using AI to create safety on the road by managing data effectively
9:00am - 9:20am 20 mins
Info
Day 1 Shared Keynotes
Unlocking the Potential for the Internet of Things with 5G Connectivity
  • Logistics, transportation and infrastructure applications planned to make use of the speed and dependability of 5G networks
9:20am - 9:40am 20 mins
Info
Day 1 Shared Keynotes
Harnessing IoT to Automate the Shipment Process and Industry
  • Using data and predictive analytics to optimize trucking routes and save time for delivery
  • Enabling customers to be able to validate the location of packages and relay information in real time
9:40am - 10:00am 20 mins
Info
Day 1 Shared Keynotes
Standards, Protocols and Platforms - What is the best wireless IoT network protocol?
  • Jan Bradley - Director, Chief Information Technology Officer, City of Calgary
  • Nan Xie - Lead Engineer, City of Calgary
  • Applying the IoT system architecture of devices, gateways and data systems across different channels to manage data effectively
  • Companies choosing the best applications for these protocols 
  • Exploring loRa vs. NBIoT
10:00am - 10:40am 40 mins
Info
Day 1 Shared Keynotes
Panel: Overcoming Complexity and Delivering Value and ROI with IoT
  • How Industrial IoT has progressed over the past year, functioning and working in the practical sense in reality
  • Improving the ownership challenges and dealing with who takes over each part of an IoT project 
  • Determine immediate and long term objectives of a solution, project, etc. and assess the implications, overcoming funding issues
10:40am - 11:30am 50 mins
Networking & Coffee Break
11:30am - 11:40am 10 mins
Smart Cities Summit Opening Keynotes
Chairperson's Opening Remarks
11:30am - 11:40am 10 mins
IoT Security Keynotes
Chairman's Opening Remarks
11:40am - 12:00pm 20 mins
Info
Smart Cities Summit Opening Keynotes
Bringing partnerships to the forefront of smart city success
  • The importance of solution providers showcasing bespoke smart city solutions that align with local conditions
  • When common goals in mobility, connectivity and sustainability align, where can working with surrounding municipalities and at a state level provide an effective foundation for long term smart city success?
11:40am - 12:00pm 20 mins
Info
IoT Security Keynotes
Why device identities need to be more than a simple certificate
  • Speaker Jean-Michel Bosch - Global Events Manager, Intertrust

Device identities are more complicated than one might initially think. They are not simple keys or certificates, but rather complex data structures that depend on their particular application. They must be designed from the outset to consider how the device will be used throughout its lifecycle. Intertrust has been delivering complex device identities for over a decade, and has delivered well over 1,5 billion so far.

12:00pm - 12:40pm 40 mins
Info
Smart Cities Summit Opening Keynotes
Panel: Developing a “community first” smart city funding plan
  • Joshua Edmonds - Director of Digital Inclusion, City of Detroit
  • Sylvia Harris - Assistant Director Operations, Department of Innovation & Performance, City of Pittsburgh
  • Making sense of the multi-layers of local, state, federal and departmental funding, including where funding is allocated by legislation and whether this means financing is readily available.
  • When leveraging finance, how to foster a clear message that smart city initiatives are cost effective and effective for citizens, including why should investment happen now and not later
  • What infrastructure investment and city services will attract private sector interest in agile smart city trials?
  • Taking a partnership focus: What key partnerships will guarantee success beyond funding? Ensuring solution driven trials that solve set problems identified by the city that offer genuine value for citizens
12:00pm - 12:40pm 40 mins
Info
IoT Security Keynotes
PANEL: Basic Hygiene for IoT Security within your company
  • Moderator Jo Peterson - VP, Cloud Services, Clarify360
  • Speaker Karen Caraway - Co-lead Internet of Things (IoT) Community of Practice, MITRE
  • What are basic steps that can be taken immediately to cope with legacy technologies, obsolete windows systems, etc to begin the process of cybersecuring companies that have implemented IoT solutions?
  • How do you cope with obsolete security measures such as plain text passwords, antivirus software that doesn’t update signatures, etc?
12:40pm - 1:30pm 50 mins
Info
Networking Lunch

Location: Expo Hall

1:30pm - 1:40pm 10 mins
Info
Connectivity and Infrastructure
Chairperson's Opening Remarks

Location: Regency Ballroom VI

1:30pm - 1:40pm 10 mins
Mobility
Chairperson's Opening Remarks
1:30pm - 1:40pm 10 mins
IoT Security
Chairman's Opening Remarks
1:40pm - 2:00pm 20 mins
Info
Connectivity and Infrastructure
Interoperable systems, inter-departmental collaboration, and making government digital
  • Girish Ramachandran - Chief Technology Officer, City of Dallas
  • How to enact positive culture change in public administration around digitization, and enable departments to unlock opportunities by thinking collaboratively
  • Challenging current expectations of connected data systems: what assumptions are limiting the utilization of government data platform within administration
  • What is the long-term cost of legacy systems and the economic benefits of moving to an integrated system?
1:40pm - 2:00pm 20 mins
Info
Mobility
Connected mobility, connected citizens: Understanding the social value of citizen focused transportation models
  • Lloyd MacAdam - Chief Engineer and Assistant Director for Transportation Policy, Ohio Department of Transportation
  • Building a connected transport network: What infrastructure needs to be in place to collect and access real time data needed for interoperability across public owned mobility services?
  • How can local authorities give citizens greater autonomy in their transportation choices through analysing and sharing this transportation data?
  • From multimodal transport services to carpooling incentives and tax changes like VMT, what effective steps can cities take to reduce the number of single occupancy journeys taken whilst still ensuring the safe adoption of alternative forms of e-mobility
  • How can connected transport systems link to other health and well-being initiatives?
1:40pm - 2:00pm 20 mins
Info
IoT Security
Utilizing Machine Learning to Protect the IoT
  • Speaker Jeffrey Chavis - Chief Engineer (AOS / AQ Branch), Johns Hopkins University Applied Physics Laboratory
  • Machine Learning can allow for profiling across a wide network
  • It can aid in situational awareness by locating connected devices and determining which are known and friendly, and which are unknown and malicious
  • It is a key element of threat assessment and security framework
2:00pm - 2:20pm 20 mins
Info
Connectivity and Infrastructure
Fit for Service - Building Fiber into City Wide Infrastructure
  • Building a business case: When can building fiber infrastructure be the best business option, and when can other existing infrastructure projects such as road maintenance offer the opportunity for fiber placement at a reduced cost?
  • Neutral public sector host Vs shared network infrastructure: what is the most viable option for local authorities when investing in fiber networks?
  • How can cities democratize connectivity across providers? What does this mean for creating opportunities for rolling out smart city projects across cities?
2:00pm - 2:20pm 20 mins
Info
Mobility
Going beyond GPS: how connected vehicles can set municipalities on the path towards becoming a smart city
  • Jean Pilon-Bignell - Associate Vice President, Government and Smart City, Geotab
  • Realizing the full benefits of IoT with new advancements in intelligent transportation systems and automotive technologies
  • Turn public sector vehicles into smart city sensors to gain dynamic insights that can help drastically improve city-wide safety and efficiency
  • Optimize smart transportation by leveraging data to closely monitor, manage and improve a municipalities entire transportation system
2:00pm - 2:20pm 20 mins
Info
IoT Security
Device-Centric IoT Security: How to create a simple, sustainable, robust IoT business
  • Speaker Christopher Schouten - Senior Director, Business Strategy, IoT Security, Kudelski Group
  • Speaker Craig Miller - Senior Director, Product Strategy, Product Center Cellular, u-blox
  • How an IT-centric approach to IoT security leaves sizeable gaps in the threat model
  • The embedded approach to IoT security and what it enables
  • The importance of managing the entire security lifecycle
  • How to simplify security integration in devices
2:20pm - 2:40pm 20 mins
Info
Connectivity and Infrastructure
Digital Equity and sustainable neighborhood development: understanding the cost and consequences of digitization across communities
  • Joshua Edmonds - Director of Digital Inclusion, City of Detroit
  • interconnection between digitalization and social opportunity - understanding where broadband access enables communities to flourish in the digital age
  • Where can digital placemaking promote community development? How can this ensure community groups are not “built out” of communities in the digital age?
  • How can data collection help local governments understand where connectivity initiatives will be most useful, and personalize responses for targeted, effective use of resources?
  • When access to connectivity doesn’t ensure opportunity: How governments can reduce the cost to digital access to encourage usage in lower income areas
2:20pm - 3:00pm 40 mins
Info
Mobility
Supporting sustainable mobility options
  • Jeffrey Marootian - Director, District of Columbia Department of Transportation
  • Roamy Valera - CEO, PayByPhone
  • Mike Trimble - Director Corridor Programmes, City of Austin
  • When mainstream use of electric vehicles cannot be supported by the current output of energy grids, what steps can governments take now to ensure sustainable, long term adoption?
  • What partnerships with OEMs and utility providers ensure a cohesive long-term plan to adoption?
  • Ensuring citizen buy-in to ease adoption of sustainable mobility options
  • What alternative transportation systems can help reduce Co2 emissions in the interim?
2:20pm - 2:40pm 20 mins
Info
IoT Security
Using Google Cloud IoT Core to safely connect and manage devices
  • Speaker KC Rakam - Big Data Specialist - Google Cloud Platform, Google
  • Devices and technologies within a business may vary, but they all need to be connected and managed
  • Google Cloud IoT Core provides a central and secure platform to connect and manage the devices as well as gain new operational insights and grow your business
  • Utilizes industry-standard MQTT protocol, as well as industry-standard security protocols and an auto-managed infrastructure - avoids setting up a complicated system at the get-go
2:40pm - 3:00pm 20 mins
Info
Connectivity and Infrastructure
Why smart infrastructure starts with a smart utilities plan
  • As the smart city reliance on DER (distributed energy resources) requires modernization of the smart grid through IoT and sensor controls, how can local authorities partner with utilities to ensure joint commitment to modernization?
  • What state and federal grants are available to help modernize utility infrastructure?
  • Key areas of success:  exploring examples such as gas and water pipes enabling better connectivity, or how public transit agencies can work with utility companies to develop charging infrastructure for EVs
2:40pm - 3:00pm 20 mins
Info
IoT Security
Consumer IoT and the challenges of global security requirements
  • Speaker Joe Dawson - Principal Software Security Analyst, Intertek EWA-Canada

In this presentation, we will explore cyber security threats that exist in consumer IoT products. We will review some of the emerging cyber security standards, regulations, and best practices (e.g. California SB-327, UK Code of Practice for Consumer IoT Security, ETSI TS 103 645, GDPR, etc.) and dive into the common themes, key differences, as well as the pros and cons for each of the standards. Finally, we will introduce Intertek’s approach to ensuring consumer products are secure are positioned to face new and emerging cyber security requirements from around the globe.

3:00pm - 3:50pm 50 mins
Info
Networking Lunch

Location: Expo Hall

3:50pm - 4:10pm 20 mins
Info
Connectivity and Infrastructure
Digital Infrastructure deep dive: IoT enabled open data systems - the foundations of smart city deployments?
  • Kevin Comstock - Smart City Director, City of Chattanooga
  • Mina Sartipi - Director of Center for Urban Informatics and Progress (CUIP), University of Tennessee
  • How to upscale siloed IoT platform trails into to a cross-city open data platform that can bring together different smart city projects.
  • Building crucial partnerships for success: Deep dive into the different data collaboration options, from building partnerships within the private sector and learning from city successes
  • Keeping connected: Through LoRa networks to cellular connectivity and beyond, how to ensure multiple modes of data collection can be collected and stored in one reliant interoperable system
3:50pm - 4:30pm 40 mins
Info
Mobility
DEBATE: Does Government collection, analysis and monetization of data ultimately bring a risk to citizen’s privacy?
  • Emily Royall - Smart City Coordinator, City of San Antonio
  • Raphael Dumas - Project Lead, Transportation Services Big Data Innovation, City of Toronto
  • Uncertainties of unforeseen data collection and whether data can remain truly anonymized. For example, the inferences made through analysis of data, such as transportation choice and conclusions about health. What are the unintended dangers to personal privacy, safety/security because of this?
  • Differences in open data platforms vs open access to data platforms and what this means for cities sharing data.
  • The future of data access rights and how to prepare for different legislation, such as California’s Consumer Privacy Act. What will this mean for the monetization of data?
  • The difference between a selling collected data and partnering to access data
3:50pm - 4:10pm 20 mins
Info
IoT Security
Cybersecurity and the Smart City Promise: The AEIOU re-think that cities and vendors need to embrace
  • Speaker Ashwin Krishnan - The Accelerator, Ashwin Krishnan LLC
  • Smart Cities are happening now and the underlying infrastructure is not steel or concrete, but data generated by sensors embedded everywhere
  • Unanswered questions about how tamper-proof the sensors are, how data is collected, where it is stored, and how it might be shared with third parties could slow this progress if not addressed properly
  • Cities and vendors that work together to create a culture of transparency, ethics, and integrity that is supported by best practices will succeed
  • This session will dig into an actionable AEIOU framework to provide guardrails and guidelines that enable this success
4:10pm - 4:30pm 20 mins
Info
Connectivity and Infrastructure
How to utilize - and monetize - intelligent citywide infrastructure assets
  • New opportunities for old infrastructure: where can new technology such as sensors enhance to the role of underutilized public owned infrastructure?
  • Best practices for private sector use of existing public sector assets such as lampposts and buses
  • Curbside assets and opportunities for city services: Rethinking the role of the sidewalk in densely populated urban environments
  • Why having connected city assets can only work if data management is also smart           
4:10pm - 4:30pm 20 mins
Info
IoT Security
BlackBerry Securing IoT
  • Speaker Richard Schaefer - Senior Solutions Manager, IoT, Blackberry

In recent years BlackBerry has transformed itself from a mobile device manufacturer to a security solutions company and expanded into IoT and Machine Learning. Security remains fundamental to our mission across our businesses. This talk will cover IoT highlights of our product portfolio and provide a glimpse of where we are going next. Use cases relevant to Industrial IoT and Smart Cities employing proven BlackBerry technologies will be described.

4:30pm - 5:10pm 40 mins
Info
Connectivity and Infrastructure
Practical approaches to bridging the rural connectivity gap
  • Ulysses Vinson - Chief Smart Communities Officer, County of San Mateo
  • Aldona Valicenti - Chief Information Officer, City of Lexington
  • Supporting smaller communities with connectivity: From white space, satellite and LoRa, what cost effective options can ensure rural communities are still offered the socio-economic advantages connectivity brings
  • Network bidding: What are the options for applying for own networks as a local authority?
  • Connected communities to connected regions: How can rural communities ensure they are part of larger network programmes through strategic partnerships with larger neighboring authorities?
  • How can local authorities make the business case to for private companies to invest in rural communities?
4:30pm - 5:30pm 60 mins
Info
Mobility
Roundtable discussion: Building data sharing standards across local authorities
  • How to create a proficient policy for recording and storing data across government departments and surrounding municipalities without infringing on autonomy of the data holders
  • How can we create a data value chain where the economic value of the data is what benefits residents?
  • Moving from legacy systems to modern data solution systems
  • Rather than forced data sharing, how can governments incentivize open data across departments?
4:30pm - 5:10pm 40 mins
Info
IoT Security
PANEL: Using a comprehensive, multi-layered approach to solving cybersecurity weaknesses
  • Panelist Tanner Johnson - Senior Cybersecurity Analyst, IHS Markit
  • Panelist Pamela Gupta - President, OutSecure, Inc
  • Panelist Joerg Borchert - VP Chip Card & Security ICS at Infineon Technologies North America Corporation and President & Chairman, Trusted Computing Group
  • Panelist Mark Szewczul - Principal IIoT Security Architect, Cloud Security Alliance
  • Implementing a strategy of several redundant measures to protect points of failure and enforcing it
  • Employing devices with embedded technologies: cryptographic chipset architectures, secure web gateways, etc
  • Utilizing systems with multiple security checks in the design: authentication and authorization measures

* 活动内容有可能不事先告知作更动及调整。